# SDR DALA2016110908385

- Difficulty date: May 3, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 66,776 hours, 48,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BETWEEN BS 1231 AND 1250 RBL 59.  FOUND TO BE OUT OF LIMITS IAW ER/A 511165-14MA REV B.  FABRICATED, LOCATED, DRILLED, AND INSTALLED A REPAIR IAW SRM 53-05 FIG 131A-1.
